Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kelvan

pitted acne scars look worse on tretinoin

Recommended Posts

I'm new to this board, and recently read someone's post about how their pitted scars look worse after using Retin-A. I can't seem to find that post now, but I have been using tretinoin 0.05% since July 1, 2010. Before I started using it I had some acne breakouts, noticed a few pitted scars, but minimal. After starting tretinoin I had the initial breakouts, dry flaky skin, gradually started getting better, and by September and October my skin looked its best. No more breakouts, my right cheek was smooth, soft, no pitted scars, left cheek, which I did notice some very few pitted scars before, still had them, but the skin was smoother, etc. Well, now it's been 7 months and I have been noticing that the pitted scars are looking bigger or wider than previously, and my right cheek has a few pitted scars. Is this common this far into tretinoin use? I keep thinking that if I just continue on for a full year, that maybe it will gradually get better. But I don't want to make it worse. I almost think the mild acne I had looked better than these pitted scars. Has anyone else had this happen to them? Thanks for any advice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×